Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Applied cotton soaked in dettol on cheek burn. Now have skin darkening. Solution?

my skin got burnt when I applied dettol with a cotton to stop bleeding on my chick. I kept the dettol mixed cotton on my chick for almost 12 hours and went to sleep at night,when I woke up in the morinig I found out a portion of my chick got burnt and have become dark. pls give me a solution so that portion of my skin gets back to previous normal stage. I m currently using this skin lite cream.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  679
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Dettol has produced necrosis of the skin. The mentioned cream - Skinlite contains tretinoin, which may further aggravate the condition.
If the burn took place in recent past, you can use mild steroid + antibiotic cream. If many days have passed and there is only residual pigmentation, then Hydroquinone + mild steroid cream (hydrocortisone, desonide etc.) may be applied.
Though it is a matter of your face, I strongly advise you to visit a dermatologist and take medication under his/her guidance.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor